Use este identificador para citar ou linkar para este item: http://www.repositorio.ufop.br/jspui/handle/123456789/4597
Título: Existence and multiplicity of positive solutions for the p-Laplacian with nonlocal coefficient.
Autor(es): Bueno, H.
Ercole, Grey
Ferreira, Wenderson Marques
Santos, Antônio Zumpano Pereira
Palavras-chave: Laplacian
Nonlocal coefficient
Existence and multiplicity of positive solutions
Data do documento: 2008
Referência: BUENO, H. et al. Existence and multiplicity of positive solutions for the p-Laplacian with nonlocal coefficient. Journal of Mathematical Analysis and Applications, v. 343, p. 151-158, 2008. Disponível em: <http://www.sciencedirect.com/science/article/pii/S0022247X08000036>. Acesso em: 10 mar. 2015.
Resumo: We consider the Dirichlet problem with nonlocal coefficient given by −a(Ω|u|q dx)_pu = w(x)f (u) in a bounded, smooth domain Ω ⊂ Rn (n _ 2), where _p is the p-Laplacian, w is a weight function and the nonlinearity f (u) satisfies certain local bounds. In contrast with the hypotheses usually made, no asymptotic behavior is assumed on f . We assume that the nonlocal coefficient a(_Ω|u|q dx) (q _ 1) is defined by a continuous and nondecreasing function a : [0,∞)→[0,∞) satisfying a(t) > 0 for t > 0 and a(0) _ 0. A positive solution is obtained by applying the Schauder Fixed Point Theorem. The case a(t) = tγ/q (0 < γ < p − 1) will be considered as an example where asymptotic conditions on the nonlinearity provide the existence of a sequence of positive solutions for the problem with arbitrarily large sup norm.
URI: http://www.repositorio.ufop.br/handle/123456789/4597
DOI: https://doi.org/10.1016/j.jmaa.2008.01.001
ISSN: 0022-247X
Licença: O periódico Journal of Mathematical Analysis and Applications concede permissão para depósito do artigo no Repositório Institucional da UFOP. Número da licença: 3584830060213.
Aparece nas coleções:DEMAT - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
ARTIGO_ExistenceMultiplicityPositive.pdf144,01 kBAdobe PDFVisualizar/Abrir


Os itens no repositório estão protegidos por copyright, com todos os direitos reservados, salvo quando é indicado o contrário.